been told to stop taking lisinopril and up my amlodipine to 10mg with water 2,5mg water tablet cause when i take 10mg my ankles and legs swell.will the water tablets make sure i dont get swelling.
Yes, high BP meds do tend to thin the hair, I too take amlodipine & ramipril and have the same problem of almost no hair, now. Yes when you take the water tablet it will make you go to the loo every half & hour so that there is no swelling in the ankles & legs.
Please take all the meds with the consultation of your doc., do not stop or start to take any meds with a prescription.
Take care, be safe & well, please, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 9 Mar 2011 • 3 answers
Posted 13 Aug 2014 • 2 answers
Posted 31 Aug 2015 • 0 answers
My doctor stop my lisinopril 40mg and start me on diltiazem 90mg twice a day. I'm also taking amlod?
Posted 22 Aug 2016 • 0 answers